MathSciNet Relay Station
MathSciNet bibliographic data
MR2838403 65M06 (35Q53 76B15)
Mohebbi, Akbar; Asgari, Zohreh Efficient numerical algorithms for the solution of "good'' Boussinesq equation in water wave propagation. Comput. Phys. Comm. 182 (2011), no. 12, 2464–2470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement